# SDR NACA2021092600001

- Difficulty date: September 26, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 105,301 hours, 18,480 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: DURING PREFLIGHT INSPECTION FOUND RH ENGINE IDG DPI OUT. CORRECTIVE ACTION: REMOVED AND REPLACED SCAVENGE FILTER ON RH IDG IAW AMM 24-11-02 AND SERVICED.
